# SDR AALA201708319018

- Difficulty date: August 30, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 50,767 hours, 29,008 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tachometer
- Part number: C20105000
- Part serial: 9740
- Condition: Faulty
- Location: Autobrakes
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKES, AUTO BRAKE FAULT, BRAKE RELEASED. REPLACED NR 3 TACHOMETER IAW AMM.
